RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2006, Issue 3(37), Pages 125–126 (Mi iimi210)  

CONTROL THEORY AND MATHEMATICAL MODELING

On solutions of the Goursat-Darboux problem with boundary and distributed controls

N. I. Pogodaev

Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk

Full text: PDF file (64 kB)
References: PDF file   HTML file
UDC: 517.955

Citation: N. I. Pogodaev, “On solutions of the Goursat-Darboux problem with boundary and distributed controls”, Izv. IMI UdGU, 2006, no. 3(37), 125–126

Citation in format AMSBIB
\Bibitem{Pog06}
\by N.~I.~Pogodaev
\paper On solutions of the Goursat-Darboux problem with boundary and distributed controls
\jour Izv. IMI UdGU
\yr 2006
\issue 3(37)
\pages 125--126
\mathnet{http://mi.mathnet.ru/iimi210}


Linking options:
  • http://mi.mathnet.ru/eng/iimi210
  • http://mi.mathnet.ru/eng/iimi/y2006/i3/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:46
    Full text:42
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020